# SDR SWAA2023082384106

- Difficulty date: July 30, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY Z-ANGLE HAS CORROSION IN AND AROUND NUTPLATE HOLES BS 320 TO 326.<[01] REMOVED DAMAGE PER SRM 51-10-02 AND FOUND MATERIAL LOSS BEYOND ALLOWABLE LIMITS PER SRM 53-10-15-1A-1.;[02] REMOVED OLD ANGLE 141A8112-20 PER SRM 51-40-02.;[03] DRILLED NEW ANGLE PER SRM 51-40-05;[04] REPLACEMENT ANGLE IS OK TO INSTALL.;[05] OK TO INSTALL ANGLE ON C/A #4;[06] REMOVED AND REPLACED OUTER ANGLE IAW SRM 51-40-02.
